# SDR QXEA200701492

- Difficulty date: October 1, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 14,984 hours, 14,958 cycles
- System (JASC): 2760 · Drag Control System
- Part: Valve
- Part number: 3958001005
- Part serial: 5257A
- Condition: Inoperative
- Location: Spoilers
- Part time: 14,984 hours, 14,959 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - ON FLIGHT 2297, MASTER CAUTION ROLL SPOILER INBOARD GROUND CAUTION ILLUMINATED ON LANDING, ROLL DID NOT RESET WITH CHECKLIST.  MAINTENANCE REMOVED AND REPLACED INBOARD LIFT DUMP VALVE.  OPERATIONAL TEST GOOD.  AIRCRAFT RETURNED TO SERVICE.
